# SDR 06FDEA04128

- Difficulty date: November 28, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- Aircraft time: 32,174 hours, 18,512 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Unknown
- Location: Nr 1 Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 EGT RED LINE W/STANDARD PWR SET ON TAKEOFF ROLL.  PREMATURE REMOVAL/INSTALLATION, OFF MFG 10276N01T00 POS P1 SRL D1000CA TAG 02015A ON MFG 10276N01T00  SRL D983CA TAG 533139.  REMOVED AND REPLACED NR 1 EGT INDICATOR, LUBED BLEED VALVES CLEANED PS4 FILTER ELEMENT PER AMM 71-000-1.  PERFORMED ENGINE RUN PER JRH CHAPTER 5 EGT INDICATIONS WERE NORMAL EPR=1.83 EGT=500 DEG, A/C OK FOR SERVICE.
